This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

A Case of Pulmonary Thromboembolism and Rhabdomyolysis During Therapy With Mirtazapine and Risperidone

Mathias Zink, MD; Udo Knopf, MD; Sotiria Argiriou; and Anna Kuwilsky

Published: May 15, 2006

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Mirtazapine may be combined with antipsychotic drugs to treat depressive disorders complicated by psychosis.1 Mirtazapine is an effective and safe drug in this setting.2 We describe severe and life-threatening rhabdomyolysis and pulmonary thromboembolism in a patient receiving mirtazapine and risperidone.’ ‹’ ‹


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 67

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Letter to the Editor

Stigma Kills Psychiatric Patients and Is Now Killing Clinical Research Too

Robert M. Post, MD, argues that NIMH should abandon the RDoC framework and restore funding for clinical...

Read More...